Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

after endocarditis

My daughter was diagnosed with infectious endocarditis from herion use, she has been on antibiotics since July 6th.  I found out that since 2007 her alt and ast have always been elevated.  When she left hospital 7/17 to go to nursing home levels were 21 and 22 alk phos was normal, glucose normal, last weeks levels jumped to 233 and 232, alk phos still normal, glucose 119, now levels 52 and 389, alk phos is now 181, gluc is 143 and she is having terrible joint pain in knees, ankles, toes and neck.  What could be causing this?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem